Estimates for Approximation Characteristics of the Besov Classes $B_ r^{p,θ}$ of Periodic Functions of Many Variables in the Space $L_q. I$

  • A. S. Romanyuk

Abstract

We obtain order estimates for the approximation of the classes $B_ r^{p,θ}$ of periodic functions of many variables in the space $L_q$ by using operators of orthogonal projection and linear operators satisfying certain conditions.
Published
25.09.2001
How to Cite
Romanyuk, A. S. “Estimates for Approximation Characteristics of the Besov Classes $B_ r^{p,θ}$ of Periodic Functions of Many Variables in the Space $L_q. I$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 53, no. 9, Sept. 2001, pp. 1224-31, https://umj.imath.kiev.ua/index.php/umj/article/view/4341.
Section
Research articles